Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On polynomial approximation in $ A_{q}(D)$

Author: Thomas A. Metzger
Journal: Proc. Amer. Math. Soc. 37 (1973), 468-470
MSC: Primary 30A82
MathSciNet review: 0310260
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let D be a bounded Jordan domain with rectifiable boundary and define $ {A_q}(D)$, the Bers space, as the space of holomorphic functions f, such that

$\displaystyle \iint\limits_D {\vert f\vert\lambda _D^{2 - q}dx\;dy}$

is finite, where $ {\lambda _D}$ is the Poincaré metric for D. It is shown that the polynomials are dense in $ {A_q}(D)$ for $ q > 3/2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A82

Retrieve articles in all journals with MSC: 30A82

Additional Information

PII: S 0002-9939(1973)0310260-7
Keywords: Polynomial density, Bers spaces
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia